# SDR GTIA2022012436231

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 23,596 hours, 10,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND FWD MEGAPHONE INOP-REMOVED AND REPLACED FWD MEGAPHONE IAW NKS DRAWING A320-EMER EQUIP.
